# SDR REXA2018100900949

- Difficulty date: September 24, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 28,112 hours, 25,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R6117117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN LBL27 AND LT SILL AT FS484.0  IS CRACKED ON INBD CLIP. REMOVED/REPLACED CLIP AT INTERCOSTAL BETWEEN LBL27 AND LT SILL AT FS484.0 IAW SRM 51-42-21.
